# SDR SWIA201333156

- Difficulty date: March 7, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 25,899 hours, 21,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LEFT FUSELAGE SKIN BETWEEN FS 559.00 + 64 & FS 559.00 + 80 AND BETWEEN STR 15 & STR 14.  (C-CHECK)  CUT OUT DAMAGED AREA ON LEFT FUSELAGE SKIN, FABRICATED AND INSTALLED DOUBLER IAW SRM.
